MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 18 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 18 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Catalog Number 596015022
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following laser atherectomy, the jade balloon was used in the superficial femoral artery (sfa) in an 80mm segment.The balloon advanced and inflated with no issues, however, the artery could not open up upon inflation.Several attempts were made and the segment decreased from 80mm to 40mm, however, could not open further.During treatment, the balloon ruptured.When the balloon was at the 6f sheath, the balloon accordioned and upon the catheter removal, the balloon membrane remained in vivo at the external iliac/femoral location.The patient was transferred to a hospital to perform surgery to remove the fragment.The component was successfully removed.The patient was admitted for overnight observation.The patient was stable with no consequences.

Brand Name
JADE 18 OTW PTA BALLOON DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
MDR Report Key23640814
Report Number3014148220-2025-00458
Device Sequence Number21260658
Product Code LIT
UDI-Device Identifier06934955903939
UDI-Public(01)06934955903939(11)250311(17)270311(10)5911072503
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number596015022
Device Lot Number5911072503
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/29/2025
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown